TDH Update on Outbreak of Infections Associated with Recalled Products from NECCThursday, November 01, 2012 | 02:48 pm
NASHVILLE – As of 2 p.m. Central time Nov.1, 2012, the Tennessee Department of Health is aware of 75 patients with meningitis, epidural abscess or posterior stroke associated with epidural steroid injections or steroid injections in a major joint using products from New England Compounding Center. Of those cases, 11 have resulted in death of the patients.
Tennesseans wanting to ask questions about the outbreak may contact the Tennessee Poison Control Center at 1-800-222-1222.
TDH will continue to post updated information on this outbreak investigation online at http://news.tn.gov/taxonomy/term/30. The Centers for Disease Control and Prevention also has information on the investigation available online at www.cdc.gov/HAI/outbreaks/meningitis.html.
The mission of the Tennessee Department of Health is to protect, promote and improve the health and prosperity of people in Tennessee. For more information about TDH services and programs, visit http://health.state.tn.us/.